# SDR 95ZZZX1217

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT9*
- System (JASC): 7312 · Fuel Heater
- Part: Valve Assy
- Part number: 101050A1
- Condition: Misoverhauled
- Location: Fuel Deice
- Component: Chndlrevans
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CLEAR SILICONE COMPOUND USED FOR POTTING IN SWITCH CAVITY INSTEAD OF SILASTIC 'E' RTV.  REMOVED TO CONVERT TO 101050A1.  WIRE ENDS LEFT SUSPENDED IN CLEAR SILICONE.  ORIGINAL PART NUMBER AND PARTS LIST NUMBER CROSSED OUT ON NAMEPLATE AND NEW P/N VIBROPEENED IN INCORRECT LOCATION.  UNIT WAS RECEIVED FROM FEDERAL EXPRESS FOR OVERHAUL.
